MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASK-24090-SPH
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "last week we had two different anesthesia providers have issues w/ spinals not working and they believe it was the drugs in the kit.' i spoke with our chief of anesthesia, and he confirmed that the bupivacaine had no effect on the patients, and the kits themselves were fine." there was no reported patient harm or consequence.They were reproted as fine psot the procedure.Associated complaints: 9680794-2025-00402 and 9680794-2025-00403.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The potency of bupivacaine meets the requirements as per the product quality specifications.A device history record review could not be performed as no lot number was provided by the customer.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ARROW SPINAL ANESTHESIA KIT: 25 GA X 9 CM
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V
ave. washington 3701, edificio 4
colonia complejo industrial, las americas
chihuahua 31114
MX   31114
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22000628
Report Number9680794-2025-00402
Device Sequence Number9125682
Product Code BSP
UDI-Device Identifier10801902064070
UDI-Public(01)10801902064070(11)240612(17)260228(10)33F24C0239(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberASK-24090-SPH
Device Lot Number33F24C0239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown